MathSciNet Relay Station
MathSciNet bibliographic data
MR365415 (51 #1667) 53C20
Tachibana, Shun-ichi A theorem of Riemannian manifolds of positive curvature operator. Proc. Japan Acad. 50 (1974), 301–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement